RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Dokl. Akad. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Dokl. Akad. Nauk SSSR, 1972, Volume 205, Number 6, Pages 1277–1280 (Mi dan37077)  

This article is cited in 2 scientific papers (total in 2 papers)

MATHEMATICS

Functions of generalized bounded variation, convergence of their Fourier series and conjugate trigonometric series

B. I. Golubov

Moscow Institute of Physics and Technology, Dolgoprudny Mosk. reg.

Full text: PDF file (556 kB)

Bibliographic databases:
UDC: 517.512
Presented: В. С. Владимиров
Received: 01.02.1972

Citation: B. I. Golubov, “Functions of generalized bounded variation, convergence of their Fourier series and conjugate trigonometric series”, Dokl. Akad. Nauk SSSR, 205:6 (1972), 1277–1280

Citation in format AMSBIB
\Bibitem{Gol72}
\by B.~I.~Golubov
\paper Functions of generalized bounded variation, convergence of their Fourier series and conjugate trigonometric series
\jour Dokl. Akad. Nauk SSSR
\yr 1972
\vol 205
\issue 6
\pages 1277--1280
\mathnet{http://mi.mathnet.ru/dan37077}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=0326291}
\zmath{https://zbmath.org/?q=an:0266.42004}


Linking options:
  • http://mi.mathnet.ru/eng/dan37077
  • http://mi.mathnet.ru/eng/dan/v205/i6/p1277

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. B. I. Golubov, “On the convergence of Riesz spherical means of multiple Fourier series and integrals of functions of bounded generalized variation”, Math. USSR-Sb., 18:4 (1972), 635–658  mathnet  crossref  mathscinet  zmath
    2. B. I. Golubov, “O summiruemosti sopryazhennykh kratnykh integralov Fure srednimi Rissa”, UMN, 31:5(191) (1976), 237–238  mathnet  mathscinet  zmath
  • Number of views:
    This page:40
    Full text:31

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020